Volume 2, Issue 3


ارسال های اخیر

  • Note on degree Kirchhoff index of graphs 

    Hakimi-Nezhaad, Mardjan؛ Ashrafi, Ali Reza؛ Gutman, Ivan (University of Isfahan, 2013-09-01)
    The degree Kirchhoff index of a connected graph $G$ is defined as‎ ‎the sum of the terms $d_i,d_j,r_{ij}$ over all pairs of vertices‎, ‎where $d_i$ is the‎ ‎degree of the $i$-th vertex‎, ‎and $r_{ij}$ the resistance distance ...

  • Energy of binary labeled graphs 

    Bhat, Pradeep؛ D'Souza, Sabitha (University of Isfahan, 2013-09-01)
    ‎‎‎Let $G$ be a graph with vertex set $V(G)$ and edge set $X(G)$ and consider the set $A={0,1}$‎. ‎A mapping $l:V(G)longrightarrow A$ is called binary vertex labeling of $G$ and $l(v)$ is called the label of the vertex $v$ ...

  • Two-out degree equitable domination in graphs 

    Sahal, Ali؛ Mathad, Veena (University of Isfahan, 2013-09-01)
    An equitable domination has interesting application in the context‎ ‎of social networks‎. ‎In a network‎, ‎nodes with nearly equal capacity‎ ‎may interact with each other in a better way‎. ‎In the society‎ ‎persons with ...

  • Bounding the rainbow domination number of a tree in terms of its annihilation number 

    Dehgardi, Nasrin؛ Sheikholeslami, Mahmoud؛ Khodkar, Abdollah (University of Isfahan, 2013-09-01)
    A $2$-rainbow dominating function (2RDF) of a graph $G$ is a‎ ‎function $f$ from the vertex set $V(G)$ to the set of all subsets‎ ‎of the set ${1,2}$ such that for any vertex $vin V(G)$ with‎ ‎$f(v)=emptyset$ the ...

  • On the unimodality of independence polynomial of certain classes of graphs 

    Alikhani, Saeid؛ Jafari, Fatemeh (University of Isfahan, 2013-09-01)
    The independence polynomial of a graph $G$ is the polynomial‎ ‎$sum i_kx^k$‎, ‎where $i_k$ denote the number of independent sets‎ ‎of cardinality $k$ in $G$‎. ‎In this paper we study unimodality‎ ‎problem for the independence ...

  • On the nomura algebras of formally self-dual association schemes of class $2$ 

    Hosseini, Azam؛ Rahnamai Barghi, Amir (University of Isfahan, 2013-09-01)
    ‎‎In this paper‎, ‎the type-II matrices on (negative) Latin square graphs are considered and it is proved that‎, ‎under‎ ‎certain conditions‎, ‎the Nomura algebras of such type-II matrices are trivial‎. ...